Nombre d'extensions abéliennes sur Q
Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 413-423.

The aim of this paper is to give the numbers of abelian number fields with given degree and ramification indices. We describe, also, an algorithm to compute all these fields.

@article{JTNB_1990__2_2_413_0,
     author = {Artur Travesa},
     title = {Nombre d'extensions ab\'eliennes sur {Q}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {413--423},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {2},
     year = {1990},
     zbl = {0732.11058},
     mrnumber = {1081733},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_413_0/}
}
TY  - JOUR
AU  - Artur Travesa
TI  - Nombre d'extensions abéliennes sur Q
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 413
EP  - 423
VL  - 2
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_413_0/
UR  - https://zbmath.org/?q=an%3A0732.11058
UR  - https://www.ams.org/mathscinet-getitem?mr=1081733
LA  - fr
ID  - JTNB_1990__2_2_413_0
ER  - 
%0 Journal Article
%A Artur Travesa
%T Nombre d'extensions abéliennes sur Q
%J Journal de théorie des nombres de Bordeaux
%D 1990
%P 413-423
%V 2
%N 2
%I Université Bordeaux I
%G fr
%F JTNB_1990__2_2_413_0
Artur Travesa. Nombre d'extensions abéliennes sur Q. Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 413-423. https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_413_0/

[Fa] Faltings, G., Wüstholz, G., et al., "Rational points," Seminar Bonn-Wuppertal 1983/84, Friedr. Vieweg & Sohm, 1984.

[Kr] Krasner, M., Nombre des extensions d'un degré donné d'un corps p-adique, C. R. Acad. Sc. Paris 254, 255 (1962), 3470-3472, 224-226, 1682-1684, 2342-2344, 3095-3097. Voir aussi "Les Tendances Géométriques en Algèbre et Théorie des Nombres" dans Colloques Internationaux du C.N.R.S., 143 (1966), pp. 143-169. | Zbl

[Sa] Šafarevič, I.R., Algebraic Number Fields, Amer. Math. Soc. Trans. 31 (1963), 25-39.

[Se] Serre, J.-P., Une formule de masse pour les extensions totalement ramifiées de degré donné d'un corps local, C. R. Acad. Sc. Paris 286 (1978), 1031-1036. | MR | Zbl

[Tr 1] Travesa, A., "Nombres d'extensions abelianes i les seves funcions generatrius," Thse, Universitat de Barcelona, 1987.

[Tr 2] Travesa, A., Generating functions for the numbers of abelian extensions of a local field, Proc. Amer. Math. Soc. 108 (1990), 331-339. | MR | Zbl

[vdW] Van Der Waerden, B.L., "Algebra," vol. 1, Frederick Ungar Pub. Co., New York, 1970. | MR

[Wa] Washington, L.C., "Introduction to Cyclotomic Fields," GTM 83 Springer-Verlag, New-York, 1982. | MR | Zbl